MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET
Catalog Number 07313462001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation is patient/consumer.The lancet device was requested for investigation.It had been advised that the device will be replaced.
 
Event or Problem Description
We received an allegation of a lancet protruding from the endcap of a coaguchek xs softclix lancet device.It had been reported that the lancet was set up correctly but it protruded more than once.During the call, the patient mentioned that the needle was not currently protruded.No accidental finger stick occured.The patient's therapeutic range is 2.0-3.0 inr.
 
Additional Manufacturer Narrative
Sections d9, g3, h2 and h3 were updated.The coaguchek xs softclix lancing device (lot number bbg171) was provided for investigation.The reported failure on protruding lancets could not be confirmed during investigation.The lancing device was tested with test lancets (lot u21a8) at 11 different pricking depth settings, for each attempt needle was correctly retracted, ejected and produced a puncture hole.The lancing device could be primed and released without any problems and works in accordance with specifications.The lancing device was disassembled for investigation, but no abnormalities could be observed.Furthermore, a review on complaint data was performed with specific focus on the reported lot number bbg171.No increased cumulation of the alleged failure was identified for the affected production interval.The patient did not return the lancets for investigation.As no product was returned, a specific root cause could not be determined.All product batches of the roche diabetes care gmbh are controlled with regard to the quality requirements of the product prior to delivery.If all quality requirements are fulfilled in the quality control process, goods are released and ready for delivery.All non-conforming products are handled in accordance to iso 13485.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
BLOOD LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16430025
Report Number1823260-2023-00562
Device Sequence Number20161377
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07313462001
Device Lot NumberASKU
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTICOAGULANT MEDICATION
Patient SexMale